# SDR USAA951428

- Difficulty date: December 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237US
- Make and model: Boeing 737201
- Aircraft serial: 22353
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 39,529 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-6 CHECK VISUAL INSPECTION, FOUND .125 INCH CRACK SHEET METAL AT LOWER CORNER MED.  INSTALLED INTERIM REPAIR PER EA 31854 AND TBC.  REPAIRED PER EA 31854SB 737-53-1083.  (M)
